Tome 93

110 Anniversary of the Faculty of Mathematics and Informatics at the Sofia University "St. Kl. Ohridski" (in Bulgarian), Ganchev, Ivan , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.5-24, (2000)PDF icon 93-005-024.pdf (2.82 MB)
Remark on the non-integrability of the perturbed motion of the particle in a central field in constant curvature spaces, Christov, Ognyan , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.25-30, (2000)PDF icon 93-025-030.pdf (408.17 KB)
Effective enumerations of families of recursive functions, Ditchev, Angel , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.31-37, (2000)PDF icon 93-031-037.pdf (705.21 KB)
Regular enumerations for abstract structures, Baleva, Vessela , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.39-48, (2000)PDF icon 93-039-048.pdf (910.83 KB)
Termal Equations and Finite Controllability, Zinoviev, Anton , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.49-54, (2000)PDF icon 93-049-054.pdf (512.05 KB)
On a class of meromorphic functions with negative coefficients, Paskouleva, Donka , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.55-60, (2000)PDF icon 93-055-060.pdf (292.27 KB)
Properties of the maximum likelihood estimation of constant drift and diffusion parameters in $k$-dimensional diffusion process observed at discrete random sampling, Vladeva, Dimitrinka , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.61-71, (2000)PDF icon 93-061-071.pdf (764.61 KB)
Extension of the Duhamel principle for the heat equation with Dezin's initial condition, Chobanov, Georgi, and Dimovski Ivan , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.73-92, (2000)PDF icon 93-073-092.pdf (1.29 MB)
A logarithmic class of semilinear wave equations, Boev, Toshko , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.93-108, (2000)PDF icon 93-093-108.pdf (1.23 MB)
A note on the shear modulus of a binary elastic mixture, Kolev, M., and Markov K. , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.109-120, (2000)PDF icon 93-109-120.pdf (910.85 KB)
An explicit polynomial solution of the representative problem of the mechanics of fibrous composites, Mihovsky, Ivan , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.121-135, (2000)PDF icon 93-121-135.pdf (1.51 MB)
Scattering of acoustoelectric waves on a cylindrical inhomogeneity in the transversely isotropic piezoelectric medium, Levin, Valery, and Michelitsch Thomas , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.137-155, (2000)PDF icon 93-137-155.pdf (1.3 MB)
Numerical approach to pattern selection in a model problem for Bénard convection in finite fluid layer, Pontes, J., Christov C., and Velarde M. , Annuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique, Volume 93, p.157-175, (2000)PDF icon 93-157-175.pdf (2.07 MB)